# SDR DALA2017030301731

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 73,304 hours, 55,869 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/AS REPORTED VIBRATION AT 25DE.  HYDRAULIC PUMPS OFF OR ON DOES NOT CHANGE VIBRATIONS.   LOAD AND VIBRATING ALL PHASES NO VISIBLE FAILURES. FOUND A CRACK ON THE RT MLG WHEEL WELL AREA.  REMOVED DAMAGED FRAME.  FOUND SEALS JUST FWD OF MLG DOORS VERY LOOSE AND IN POOR CONDITION.  REPLACED THE SEALS. DRILLED AND INSTALLED IAW DWG 5930584U124.
